Jan Kucera, Kelly McKennon, "Completeness of regular inductive limits", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 359465, 4 pages, 1989. https://doi.org/10.1155/S0161171289000517
Completeness of regular inductive limits
Regular LB-space is fast complete but may not be quasi-complete. Regular inductive limit of a sequence of fast complete, resp. weakly quasi-complete, resp. reflexive Banach, spaces is fast complete, resp. weakly quasi-complete, resp. reflexive complete, space.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.